Partitioning Graphs of Bounded Tree-Width

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received: October 10, 1996

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ding, G., Oporowski, B., Sanders, D. et al. Partitioning Graphs of Bounded Tree-Width. Combinatorica 18, 1–12 (1998). https://doi.org/10.1007/s004930050001

Download citation

  • AMS Subject Classification (1991) Classes:  05C15; 05C05, 05C55